CureZone   Log On   Join
Re: Acne from Seriphos/Phosphatidylserine
 
Moongaze23 Views: 2,534
Published: 9 years ago
 
This is a reply to # 1,985,972

Re: Acne from Seriphos/Phosphatidylserine


What is Seriphos? I'm currently on the same boat. I've not had a hormone test to see which hormones are out of balance; but from what I've read could be any of them! What a nightmare. I've never had Acne in all my life (I'm 24) until this year since being diagnosed with late stage adrenal fatigue.

If the problem is hormones I'm not sure how to balance my hormones, I'll need to see a gyno for this.

If the problem is supplements or medication, sometimes this is normal since it is detoxing. However if the condition gets worse you may want to discontinue the product or decrease dose.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.719 sec, (1)